A client with end-stage bone cancer has been on extended-release morphine sulfate (MS Contin). The client has significant respiration depression, which is suspected to be caused by an added dose of medication. Narcan is administered to the client. What would the health care practitioner expect regarding the use of this narcotic antagonist? a. It will decrease the effect of the added dose. b. Added doses may be required. c. Narcan will enhance the effect of the MS Contin. d. The dosage may have to be reduced after careful monitoring.
Take the next step with this assignment
Every order includes a free originality report, unlimited revisions and 24/7 human support.
- Subject expert matched to your exact course
- Original work, written from scratch for you
- On-time delivery, with free revisions
Purchase This Solution
Order a Custom Written Paper
Secure checkout · Confidential service · No reselling
[Solved]: A client with end-stage bone cancer has…